# SDR DL764060575

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 19,531 hours, 7,012 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 291080111
- Part serial: 396
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CENTER HYD QTY WENT TO ZERO AFTER ENGINE START.  REPLACED HYD QTY MONITOR UNIT.  CHECKS GOOD, MCO PLACARD REMOVED.
